Ibuprofen 200mg 84 Tablets
You Save £4.1
Packaging may vary as this is a generic listed item.
What are Ibuprofen tablets?This product contains ibuprofen 200mg, a non-steroidal anti-inflammatory medicine that is effective for relieving pain and reducing swelling. It is especially effective for the relief of:
- Joint pain
- Period pain
- Muscular pain
- Cold and flu symptoms
- Dental pain
- Rheumatic pain
How do I take Ibuprofen tablets?For oral administration and short term use only. Adults and children over 12 - swallow 1 or 2 capsules with water, every 4-6 hours up to 3 times a day as required. Do not take more than 6 capsules in any 24 hour period. Children aged 12-18 - if the product is required for more than 3 days, or if symptoms worsen please speak to a doctor. Adults - if the product is required for more than 10 days, or if symptoms worsen please speak to a doctor.
WarningsDo not give to children under 12 years. Do not take if you have ever had a stomach ulcer, perforation or bleeding. Do not take if you are allergic to ibuprofen, aspirin or other related painkillers. Do not take if you are taking other NSAID painkillers or aspirin with a daily dose above 75mg. Do not take if you are in the last 3 months of pregnancy. If you have asthma, diabetes, high cholesterol, high blood pressure, have had a stroke, heart, liver, kidney or bowel problems, please speak to your doctor or pharmacist before taking this medication. Always read the patient information leaflet before taking any medication. Please keep all medication out of sight and reach of children.
You may also like…
Please use our pharmacist consultation to ensure you are eligible for the medication